# SDR SWI2025F01732

- Difficulty date: September 9, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: CN6242082201
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER TRANSCOWL INBD -A- BRACKET STANDOFF IS CRACKED.  REMOVED AND REPLACED INBD STANDOFF AND REPAIRED INBD END OF SCOOP IAW GREO 670-54-21-971, REV B, AND REO 670-54-21-1768, REV-.  COMPLIED WITH SKY CARD 51-900-1002-SKY.
